# SDR DXTA2015072706051

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 7,089 hours, 5,534 cycles
- Engine: Pwc PW545B
- Engine time: 8,859 hours, 6,882 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT APPROX 2500' MSL RT LOW OIL PRESSURE WARNING ILLUMINATED, FOLLOWED IMMEDIATELY BY A ODOR OF SMOKE.  RT OIL PRESSURE GAUGE INDICATION WAS ZERO.  EMERGENCY RETURN WAS CONDUCTED WITH RT ENGINE AT IDLE POWER.  REMOVED THE RT ENGINE DUE TO LOSS OF OIL PRESSURE.  INSTALLED A REPAIRED ENGINE.  PERFORMED LEAK & OPS CHECKS WITH NO DEFECTS NOTED.   WORK PERFORMED IAW AMM 71-00-01, 71-00-02 & 71-00-03, AND EMM 71-00-00.
